MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number G3604512
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via manufacturer representative regarding spinal product that is used in cervical posterior fusion surgery.It was reported that the screwdriver does not fit tightly until the inner part for the screw, so it cannot be grasped, and the head of the screw is hard to move.No further complications or symptoms were reported.Levels implanted was c1/4.Additional information was received via manufacturer representative that other screws could be grasped with the same screwdriver without any problem.Additional information was received via manufacturer representative that the product was not used on the patient.
 
Additional Manufacturer Narrative
G2: country of origin is japan.H3: product analysis of part# g3604512 lot# h5834798 after visual and optical examination, it appears that the hex of the screw has witness marks.The metal deformation gives indication that the failure was the result of torsional overload.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21500904
Report Number1030489-2025-01057
Device Sequence Number4449241
Product Code KWP
UDI-Device Identifier00643169541412
UDI-Public00643169541412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG3604512
Device Catalogue NumberG3604512
Device Lot NumberH5834798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date03/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown